MathSciNet Relay Station
MathSciNet bibliographic data
MR2606245 (2011h:35219) 35Q35 (26D10 35B30 35B45 76D03)
Durán, Ricardo G.; López García, Fernando Solutions of the divergence and analysis of the Stokes equations in planar Hölder-$\alpha$ domains. Math. Models Methods Appl. Sci. 20 (2010), no. 1, 95–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement